Arvind, a resident of Ranchi, was getting his dental treatment done. During the treatment itself, the doctor wrote a powerful antibiotic prescription for quick effect. Arvind took the medicine only for three days when suddenly his stomach got upset. He immediately contacted the doctor. The doctor immediately changed the medicine. At that time his stomach got better, but within a week his stomach got upset again. This time the problem was more than before. Although this problem was cured with other medicines, the problem of stomach upset continued intermittently for about two months.
Dr. Kamlesh Prasad Ayurveda Expert, Ranchi
The problem of stomach upset due to antibiotics is called antibiotic associated diarrhea. Many times, due to the consumption of antibiotics, the good bacteria of the stomach also get destroyed. Due to this, the balance between good and bad bacteria in the stomach gets disturbed. Due to this, stomach infection occurs and the problem of diarrhea occurs. This problem can also occur during the intake of antibiotics and sometimes occurs after the completion of the course.
What are the symptoms: Frequent defecation, watery defecation, less urination, dehydration, weakness etc.
What is the treatment in Ayurveda: There are many medicines in Ayurveda for its treatment. Consuming Gandhak Vati or Lashunadi Vati is beneficial. Curd should be consumed during this period.
Conversation: Ajay Kumar